MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The 70-80% stenosed target lesion was located in the non-tortuous and non-calcified iliac artery.A 10.0 x 40, 75cm charger balloon catheter was advance for dilatation.Upon removal, the balloon was deflated and was unable to track over wire.The balloon was removed intact together with the wire.The procedure was completed successfully.No patient complications were reported.
 
Event or Problem Description
It was reported that device entrapment occurred.The 70-80% stenosed target lesion was located in the non-tortuous and non-calcified iliac artery.A 10.0 x 40, 75cm charger balloon catheter was advance for dilatation.Upon removal, the balloon was deflated and was unable to track over wire.The balloon was removed intact together with the wire.The procedure was completed successfully.No patient complications were reported.It was further reported that the guidewire used was a non-boston scientific guidewire.It is still in the charger balloon.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis and underwent a visual and tactile examination.A shaft kink 155mm distal from the distal end of the strain relief was noted.No issues were identified with the balloon material, the markerbands, and the tip of the device.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20052298
Report Number2124215-2024-51312
Device Sequence Number12773516
Product Code FGE
UDI-Device Identifier08714729803799
UDI-Public08714729803799
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0031445043
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK BENTSON GUIDEWIRE; COOK BENTSON GUIDEWIRE
Patient SexUnknown